| Model Number |
MMT-522NAS |
| Medical Device Problem Codes |
Connection Problem (2900); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/31/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that the reservoir was not able to lock in place when inserted into insulin pump.Customer's blood glucose level was unknown.The customer was assisted with troubleshooting.Customer stated that the reservoir compartment was damaged and broken.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will be returned for analysis.
Additional Manufacturer Narrative
Device received unable to perform the displacement due to complete broken reservoir tube lip and missing reservoir tube o-ring noted.The p-cap not locks into the reservoir compartment properly due to completely broken reservoir tube lip noted.